|Serostim side effects and Atripla||May 14, 2010|
|I have a big belly and sunken cheeks||Nov 14, 2009|
|I have a big belly||Jul 29, 2009|
|Serostim and Facial wasting!!||Nov 9, 2008|
|Facial fat loss due to serostim?||Nov 8, 2008|
|Artefill/Serostim||Oct 12, 2008|
|Facial fat loss due to serostim||Sep 30, 2008|
|How do I get my doc to prescribe Serostim?||Jun 10, 2008|
|Is there a way to remove internal fat deposition?||Apr 24, 2008|
|fat accumulation follow up||Apr 12, 2008|
|Serostim/Belly Lipo/Facial wasting||Dec 19, 2007|
|Genotropin||Mar 26, 2004|
|genotrope for facial wasting?||Mar 26, 2004|
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.